Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Cusp forms for reductive symmetric spaces of split rank one
HTML articles powered by AMS MathViewer

by Erik P. van den Ban and Job J. Kuit
Represent. Theory 21 (2017), 467-533
Published electronically: November 14, 2017


For reductive symmetric spaces $G/H$ of split rank one we identify a class of minimal parabolic subgroups for which certain cuspidal integrals of Harish-Chandra–Schwartz functions are absolutely convergent. Using these integrals we introduce a notion of cusp forms and investigate its relation with representations of the discrete series for $G/H$.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E45, 43A85, 44A12
  • Retrieve articles in all journals with MSC (2010): 22E45, 43A85, 44A12
Bibliographic Information
  • Erik P. van den Ban
  • Affiliation: Mathematical Institute, Utrecht University, PO Box 80 010, 3508 TA Utrecht, The Netherlands
  • MR Author ID: 30285
  • Email:
  • Job J. Kuit
  • Affiliation: Institut für Mathematik, Universität Paderborn, Warburger Straße 100, 33089 Paderborn, Germany
  • MR Author ID: 1015624
  • Email:
  • Received by editor(s): February 25, 2017
  • Received by editor(s) in revised form: August 28, 2017
  • Published electronically: November 14, 2017
  • Additional Notes: The second author was supported by the Danish National Research Foundation through the Centre for Symmetry and Deformation (DNRF92) and the ERC Advanced Investigators Grant HARG 268105.
  • © Copyright 2017 American Mathematical Society
  • Journal: Represent. Theory 21 (2017), 467-533
  • MSC (2010): Primary 22E45, 43A85; Secondary 44A12
  • DOI:
  • MathSciNet review: 3723155